... my medication
Hi, Nvd! Your doctor can increase your dose safely to 40mgs/day but doses higher than this do not demonstate better efficacy. Be aware, too, that it may take several months to achieve satisfactory results.
Another option you could discuss with your doctor is an add-on such as Abilify or Rexulti which are effective in their own right and also booster the effects of your antidepressant.
Best regards and I hope you feel better soon! Wildcat
Nvd; That is a great answer from my friend Wildcat, Please follow that and remember no matter what the doctor give you at any time never Increase the dose without talking with the doctor you never know you may already be on the maximum dose of something. But as Wildcat said the doctor may add something to what you're taking or decide something else altogether. Also What your having and the time you have been taking this medication is very normal sometimes the symptoms we are trying to get under control they can get worse for 10 to 14 days then you should start to feel relief almost all of these medications take the time to start to feel the benefits. KEEP in touch if you have any questions and good luck Chuck1957
Your Dr can only make that call but you have room to increase it. Did you say you're numb and also irritable, have mood swings, and days where you feel fine? sounds like you suffer from depression not bipolar disorder. I'm diagnosed with severe MDD and I have fits of blind rage and can go from happy to feeling like scum to mad in one day. Remember its always best to see a psychiatrist as most family Dr's have no business treating psychiatric conditions
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How can you tell if you feel depressed for no reason or feel depressed because of a real life issue?
Posted 4 Jul 2011 • 2 answers
Posted 9 Mar 2013 • 2 answers
Posted 19 Oct 2015 • 2 answers
Posted 18 Mar 2016 • 2 answers
Posted 10 Mar 2017 • 1 answer